# SDR SWAA2023040711125

- Difficulty date: February 28, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON PLATE LOCATED ON ACCESS PANEL 431AT LT PYLON (2 E/A ) 2023-142871<[01] REPLACED PLATE LOCATED ON ACCESS PANEL 431AT LT PYLON (2 E/A ) IAW B737-700 SRM 51-10-02;[02] REPLACED PLATE LOCATED ON ACCESS PANEL 431AT LT PYLON (2 E/A ) IAW B737-700 SRM 51-10-02
